Translator Disclaimer
March 2015 A characterization of isoparametric hypersurfaces in a sphere with $g\le 3$
Setsuo Nagai
Tsukuba J. Math. 38(2): 207-225 (March 2015). DOI: 10.21099/tkbjm/1429103722

Abstract

Ki and Nakagawa [Tôhoku Math. J., 39, 27-40 (1987)] characterized the minimal isoparametric hypersurfaces in a sphere that have three distinct constant principal curvatures from the stand point of the Ricci tensor. In this paper we generalize their results and characterize the isoparametric hypersurfaces, again in a sphere and with three distinct constant principal curvatures, that are either minimal or parallel to a minimal hypersurface.

Citation

Download Citation

Setsuo Nagai. "A characterization of isoparametric hypersurfaces in a sphere with $g\le 3$." Tsukuba J. Math. 38 (2) 207 - 225, March 2015. https://doi.org/10.21099/tkbjm/1429103722

Information

Published: March 2015
First available in Project Euclid: 15 April 2015

MathSciNet: MR3336269
Digital Object Identifier: 10.21099/tkbjm/1429103722

Subjects:
Primary: 53C40
Secondary: 53B25

Rights: Copyright © 2015 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.38 • No. 2 • March 2015
Back to Top